M. Muslim, R.P. Agarwal, Exact Controllability of an Integro-differential equation with deviated argument,
Functional Differential Equation, Vol. 21, no.1-2, Pages31-45, 2014.
Negi, S., Abbas, S., Malik, Muslim., Oscillation criteria os second order nonlinear dynamic equations with nonlinear integro forcing term on time scales, Bulletin of the South Ural State University: Physical Sciences, Feb. 2017, 1-13.
R. Sakthivel, M. Rathika and M. Muslim; Robust reliable control of uncertain nonlinear stochastic systems subject to actuator fault, International Journal of General Systems, Vol. 46, No. 1 (2017), 1-26.
Venkatesan Govindaraj, Muslim Malik, Raju K. George; Trajectory controllability of fractional dynamical systems, Journal of Control and Decision, Vol. 4, No. 2 (2017), 114-130.
R. Sakthivel, M. Rathika, S. Santra and M. Muslim; Observer-based dissipative control for Markovian jump systems via delta operators, International Journal of Systems Science,Vol.48, No. 2(2017), 247-256.
M. Muslim; Faedo-Galerkin Approximation of Fractional Integro-differential Equation of Order alpha between 1 and 2 with Deviated Argument, Dynamics of Partial Differential Equations, Vol. 13, No. 4 (2016), 351-368.
M. Muslim and Raju K. George; Trajectory controllability of the nonlinear systems governed by fractional differential equations, Differential Equations and Dynamical Systems, online May 2016, DOI: 10.1007/s12591-016-0292-z.
M. Muslim, Avadhesh Kumar and Mickel Feckan; Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses. Journal of King Saud University –- Science (2016), http://dx.doi.org/10.1016/j.jksus.2016.11.005.
R. Sakthivel, K. Boomipalagan, M. A. YONG- Ki and M. Muslim; Sampled - data reliable stabilization of T-S fuzzy systems and its application, Complexity, Vol. 21, No. 2 (2016), 518 - 529.
M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and trajectory controllability of second order nonlinear impulsive systems with deviated argument, Functional Differential Equations, Vol. 23 (2016), No. 1-2, 27 - 41.
M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and Trajectory Controllability of Second Order Nonlinear Differential Equations with Deviated Argument, Creative Mathematics and Informatics,26(2017) No. 2, 181-191.
M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact Controllability of Fractional Integro-differential Systems of Order $alpha in (1, 2] $ with Deviated Argument, Analele Universitatii din Oradea - Fascicola Matematica, vol. XXIV, No.1(2017),185-194.
P. Selvaraj, R. Sakthivel, O.M. Kwon and M. Muslim; Disturbance rejection of interval type-2 fuzzy systems based on equivalence-input-disturbance approach, Journal of Dynamic Systems, Measurement and Control, Published online on 26 April 2017, doi:10.1115/1.4036564 .
M. Muslim, Avadhesh Kumar and R. P. Agarwal; Exact and Trajectory Controllability of Second Order Evolution Systems with Deviated Argument, Dynamics of Continuous, Discrete and Impulsive Systems, Series B: Application and Algorithms, 24 (2017) 139-154.
M. Muslim, Syed Abbas and Avadhesh Kumar; Existence and uniqueness of solution of fractional order nonautonomous neutral differential equation with deviated arguments,Journal of Nonlinear Evolution Equations and Applications,Volume 2017, Number 6, pp. 81–93 (September 2018)
M Muslim and Avadhesh Kumar; Controllability of Fractional Differential Equation of Order α∈(1,2] with Non-instantaneous Impulses, Asian Journal of Control, Vol. 20, No. 4, pp. 1–8, July 2018.
M. Muslim, Avadhesh Kumar and Mickel Feckan; Periodic solutions to second order nonlinear differential equations with non-instantaneous impulses, Dynamic Systems and Applications, 26 (2017), 197-210.
M. Muslim, Avadhesh Kumar and R. Sakthivel, Controllability of the Second-Order Nonlinear Differential Equations with Non-instantaneous Impulses, Journal of Dynamical and Control System (2017). Published on 20th September 2017, https://doi.org/10.1007/s10883-017-9376-5
M. Muslim, Rajesh Dhayal, Syed Abbas and Avadhesh Kumar, Controllability of Non-autonomous Nonlinear Differential System with Non-instantaneous Impulses,RACSAM (2017), https://doi.org/10.1007/s13398-017-0454-z(Impact factor:0.69).
M. Muslim, Faedo–Galerkin approximation of second order nonlinear differential equation with deviated argument, Applied MaTh. Comp. 329 (2018),315-324 (Impact factor 1.70)
Shekhar Singh Negi, Syed Abbas and Muslim Malik, New oscillation criteria of special type second-order non-linear dynamic equations on time scales, Mathematical Sciences, 12 (2018) 25-39.
M. Muslim, Avadhesh Kumar and R. Sakthivel; Exact and trajectory controllability of second‐orderevoluti on systems with impulses and deviated arguments, Math Meth Appl Sci. 2018;1–14 (doi number: https://doi.org/10.1002/mma.4888)
M. Muslim and Avadhesh Kumar, Trajectory controllability of fractional differentialsystems of order α∈(1,2] with deviated argument, Journal of Analysis, published on 3 May 2018.